# SDR GTIA2016100701624

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 7,683 hours, 3,416 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER OXYGEN MASKS INADVERTANTLY DEPLOYED AT CRUISE. PRESSURIZATION WAS NORMAL. ROW 1R PAX O2 MASKS DID NOT DEPLOY. REMOVED & REPLACED PAX O2 CONTAINER AT ROW 1R IAW AIRBUS AMM 35-21-41. ALL CHECKS GOOD. STOWED REMAINING PASSENGER O2 MASKS IAW AIRBUS AMM 35-21-43-550-801-A. ALL CHECKS GOOD. CABIN PRESSURE SWITCH REQUIRES REPLACEMENT PER MX CTL (PRECAUTIONARY). UPON FURTHER INVESTAGATION FOUND THAT ALTITUDE SWITCH REQ'S REPLACEMENT. R&R ALTITUDE SWITCH IAW AMM 35-23-15. PERFORMED FUNCTIONAL TEST OF THE PASSENGER EMEGENCY-OXYGEN SYSTEM IAW AMM 35-23-00. FUNCTIONAL CHECK GOOD.
